Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Penis has swelling, irritation and redness. Given steroid cream. How can this be fixed?

Hi. My husband is having problems with his penis . About 4 months ago he went to a urologist for swelling and irritation and redness. They gave him a steroid cream because they said it was irritation of the foreskin . He is uncircumcised and the problem after sex went away. It s back now and it flares up when I just get of my cycle. It s swollen, painful, itches, and red. He can t pull the skin back either. What is it and how can we fix it?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband has Muco Cutaneous Candidiasis .
Get his Blood sugar levels done to rue out Diabetes as this is common amongst people with Diabetes.
Take some anti fungal medication orally and tropical Gel for local application over foreskin and glans Penis.Get prescription of these drugs from your family Physician.

Since he gas Phimosis and gets repeated episodes of this infection it will be better if ha gets circumcised.
Consult qualified General Surgeon or Urologist for Circumcision.
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor